Show document Help

A- | A+ | Print
Title:Perfect phylogenies via branchings in acyclic digraphs and a generalization of Dilworth's theorem
Authors:ID Hujdurović, Ademir (Author)
ID Husić, Edin (Author)
ID Milanič, Martin (Author)
ID Rizzi, Romeo (Author)
ID Tomescu, Alexandru I. (Author)
Work type:Unknown
Typology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:perfect phylogeny, minimum conflict-free row split problem, branching, acyclic digraph, chain partition, Dilworth's theorem, min-max theorem, approximation algorithm, APXhardness
Year of publishing:2018
Number of pages:Article 20 (26 str.)
Numbering:#Vol. #14, #no. #2
PID:20.500.12556/RUP-9591 This link opens in a new window
ISSN on article:1549-6325
DOI:10.1145/3182178 This link opens in a new window
COBISS.SI-ID:1540282052 This link opens in a new window
Publication date in RUP:08.05.2018
Copy citation
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:ACM transactions on algorithms
Publisher:Association for Computing Machinery
COBISS.SI-ID:14508889 This link opens in a new window


Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
There are no comments!

Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica